# SDR 07FDEA02810

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53989317228
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FRONT SIDE AND L-SHEET REARSIDE AT FR 92 ARE CORRODED REPAIR IN ACCORDANCE WITH EA 6-5319-112453 AND RAS/DAHAM/4022472/2007 ISSUE "B" PERFORMED.
